# SDR CALA2011101200658

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,250 hours, 14,891 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 8176
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL BYPASS LIGHT ILLUMINATED IN FLIGHT.  CONSULTED MX CONTROL & QRH & RETURNED TO GUM.  REMOVED, INSP'D & REPLACED FUEL FILTER PER AMM 73-11-02.  NO OBSTRUCTIONS NOTED.  REPLACED FUEL FILTER DIFF PRESS SWITCH PER AMM 73-34-01.  OPS CHECK NORMAL.  NO LEAKS NOTED.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1447639  S/N OFF 04986 SWITCH, ENGINE OFF 29-7334-9-9001 4986, ON 29-7334-9-9001 8176.
